MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC CATHETER, 4F SL, 3CG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC CATHETER, 4F SL, 3CG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will evaluate.Results are expected soon.
 
Event or Problem Description
It was reported, there have been complaints from our team regarding the peel away sheath and not completely separating when it was supposed to.Most recently, the sheath would not separate at the orange aspect of the sheath.The proceduralist thought they were going to have to insert the introducer and remove both components completely.We would not recommend using scissors but it was described to me that the proceduralist felt they needed scissors in order to separate the components of the peel away sheath.This is how difficult it was to separate.There were delays during the procedure as a result.The patient had the sheath in longer than needed.No injury was reported to the patient or healthcare professional.No other information was provided.A specific number of affected devices or patients was not provided by the complainant.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of difficulty separating the sheath was confirmed and was determined to be manufacturing related.The product returned for evaluation was a 4.5fr microintroducer sheath.Light use residue was observed on the sheath.The sheath was returned completely split in half.Microscopic inspection of the orange handle revealed excess material which was deformed.A thin ring of plastic was observed around the catheter channel.The excess material on the handle suggested an incomplete skiving process during device manufacture.This complaint will be forwarded to the manufacturing site for further evaluation.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
POWERPICC CATHETER, 4F SL, 3CG
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key19824534
Report Number3006260740-2024-04001
Device Sequence Number8679473
Product Code LJS
UDI-Device Identifier00801741188060
UDI-Public(01)00801741188060(11)240507(17)250831(10)REJQ0807
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberN/A
Device Catalogue NumberCK000775A
Device Lot NumberREJQ0807
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by Manufacturer10/28/2024
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown